ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of a Boundary-Value Problem associated with Diffraction of Water Waves by a Nearly Vertical Barrier

Bharathi, Vijaya L and Chakrabarti, A (1991) Solution of a Boundary-Value Problem associated with Diffraction of Water Waves by a Nearly Vertical Barrier. In: IMA Journal of Applied Mathematics, 47 (1). 23 -32.

Full text not available from this repository.
Official URL: http://imamat.oxfordjournals.org/content/47/1/23.a...

Abstract

An exact solution is derived for a boundary-value problem for Laplace's equation which is a generalization of the one occurring in the course of solution of the problem of diffraction of surface water waves by a nearly vertical submerged barrier. The method of solution involves the use of complex function theory, the Schwarz reflection principle, and reduction to a system of two uncoupled Riemann-Hilbert problems. Known results, representing the reflection and transmission coefficients of the water wave problem involving a nearly vertical barrier, are derived in terms of the shape function.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Oxford University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Nov 2010 09:50
Last Modified: 30 Nov 2010 09:50
URI: http://eprints.iisc.ernet.in/id/eprint/34134

Actions (login required)

View Item View Item